# SDR SIMA20210802001

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,108 hours, 43,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS1 CHECK FOUND LH UPPER FAIRING EMERGENCY LIGHT OUT-C/A-RAR LH UPPER FAIRING LAMP IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD.
